# SDR HNAA2019100700301

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 45,569 hours, 42,247 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD LOW QTY MSG EICAS MSG IN FLIGHT. QTY CONTINUIOUSLY TRICKLED DOWN FOR WHOLE FLIGHT.  R & R NR 1 ENGINE DRIVEN PUMP IAW AMM 29-10-01. PERFORMED A LEAK TEST IAW AMM TASK 29-10-00-860-801-A/200, OPS CHECKED GOOD,  OK FOR SERVICE.
